U have not mentioned what medicines r u on for yr BP,is it any new medicine that u have recently started?Besides this n mangoes did u consume any new medicine or food?did u go for swimming? or did u get more exposure than usual in sun light?For now just apply calamine lotion on rashes area n wait for a day or 2. if no relief then u need to consult Dermatologist.
Facial rashes can be caused by a wide variety of diseases and conditions, including infection, inflammation, allergic reaction, and autoimmune processes. A sudden or acute facial rash may be due to an allergic reaction or sensitivity to a particular substance, such as a facial moisturizer, food, or medication.
Consult Physician if symptoms persists....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.